Buy it Again
Theraflu Expressmax Nighttime Severe Syrup - 8.3 Oz

Theraflu Expressmax Nighttime Severe Syrup - 8.3 Oz

Severe Cold & Cough, Nighttime, Berry Flavor

Other Information: Each 30 ml contains: potassium 25 mg, sodium 16 mg. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Headache. Sore throat pain. Runny nose. Body ache. Cough. Fever. Alcohol content: 10%. New Warming Relief formula! New. Maximum strength per 4 hour dose. www.theraflu.com. Questions? 1-800-452-0051.
Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Alcohol, Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs; stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you are allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; with any other product con
Directions Directions: Do not use more than directed. Measure the dose correctly using the enclosed dosing cup. Take every 4 hours in dosing cup provided, while symptoms persist. Do not take more than 5 doses (150 ml) in 24 hours unless directed by a doctor. Adults and Children 12 Years of Age and Over: 30 ml. Children Under 12 Years of Age: Do not use.
About the Producer Novartis

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.